| Catalog Number |
7000-6605 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to a femoral periprosthetic fracture sustained in a fall.An insignia stem and head were revised to a restoration modular stem construct with a new head and sleeve.Rep confirmed there were no allegations against the revised head and sleeve, and that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an insignia stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.